# SDR MALA965042

- Difficulty date: May 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC635
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 189.060
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, PERFORMED REPAIR TO RIGHT LOWER BELT FRAME AT FS 189.060.  STOP DRILLED CRACK, FABRICATED, PREPPED AND INSTALLED REPAIR DOUBLER IAW FAC SRM 53-90-20 PAGES 87-90, DATED JANUARY 18, 1993.  (M)
